# SDR SWIA201437923

- Difficulty date: May 15, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 28,125 hours, 23,010 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED AT PREVIOUS REPAIRED SPLICE.  C-CHECK, REMOVED DAMAGED PAX DOOR AFT DRAG ANGLE AND INSTALLED NEW REPAIR SPLICE IAW SRM.
